# SDR DALA2023102708839

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 71,060 hours, 9,267 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 PERFORMED W/C ASPSU TEST. FOUND 01 BATTERY FAIL. CORRECTIVE ACTION: REPLACED ASPSU BATTERY. (4433634)
